Jump to content
CrazyBoards.org

Sign in to follow this  
xxspideymanxx

Sort of odd

Recommended Posts

A while ago i had a moment when i was suicidal and i attempted its not like i had it too bad but i took my meds and wanted to get better and i wanted off of em cause it had been a while and who wants to stay on em and so i told my mom and she agreed with it and it was alright for a while but i had a breakdown and my mom put me back on them ( theyre zoloft btw) and i dont really have an outlet so im here and i wanted to know if it ever truly does get better.

Share this post


Link to post
Share on other sites

It can get better but it might take time and maybe med changes. It took time for me to feel decent and each time there were bad times again I got discouraged. But now things are better most of the time. Doesn't usually work to go off meds, though. 

  • Like 1

Share this post


Link to post
Share on other sites

Slow and steady. Slow is smooth and smooth is fast. You get what I mean. Psych meds are a marathon not a sprint. I literally only know one person with MI who responded to their first med enough that they didn't need a change or add on (which is why I think lithium should be more first line but anyway). It gets better, it's just that sometimes it gets worse first 

  • Like 1

Share this post


Link to post
Share on other sites
On 8/6/2017 at 4:37 PM, Iceberg said:

Slow and steady. Slow is smooth and smooth is fast. You get what I mean. Psych meds are a marathon not a sprint. I literally only know one person with MI who responded to their first med enough that they didn't need a change or add on (which is why I think lithium should be more first line but anyway). It gets better, it's just that sometimes it gets worse first 

thanks for replying its been a year im still here mostly because im afraid if i did anything my mother would get rid of my dog but nothing has really changed except my mom who says shes looking for a doctor for me and so on is actually not because its been like 5 months since i first asked and ive resorted to weed to deal with my problems

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Blahblah
      I know it's not a competition in any way, with illness. But had a surprise when a friend messaged me to ask how I was doing. I replied &thanked her, said it was really nice to hear from her (particularly because I've been lonely, isolating myself, depression, etc). She literally responded with "Well, I got cancer so I'm sure it's worse than you..."  That's all she wrote, no elaboration.
      What would you make of this reply? I'm empathic, and assume she's hurting or afraid. (btw I don't know if she still has it, or successfully treated already)
      I literally had no idea what was going on and I gave her support, told her I'm here for her for anything if she wants to talk, but in a way, I feel hurt, because of the way people with illnesses always  "one up" and diminish each other, like experiencing one type of illness, trauma or pain is much worse than another?
    • By CookieN
      What has been your experience with Wellbutrin? Pros and cons? What does make Wellbutrin different from other antidepressants? Does it stop working after a while?
    • By MisterMelancholy
      I've been experiencing depersonalization frequently recently but I don't understand why. I probably don't fit the criteria of depersonalization disorder so the only other reason I could experience is if I used a psychedelic substance, which I do not. I've been wondering if depression is the cause of the depersonalization as it often, but not always, happens during MDD episodes. Could this be correct?
    • By MisterMelancholy
      Because of my depression, I like many people, have pitifully low self esteem.
      Ever since Iast year I been having a tendency to daydream of having a better life and various other powerfantasies I make up. When daydreaming my self esteem skyrockets and I feel good. But I kinda resent it because I hate vanity and I'm worried that having super high self esteem will make me arrogant and vain and grandiose. I also begin to kinda lose touch with reality and think that I'm above the rules and stuff like that. I'm worried about becoming egotistic.
      I had a debate about this 2 days ago with my therapist and she said that the daydreams aren't bad because it's better than having extremely low self esteem(paraphrased). I disagreed.
      So with all this in mind, is it an adaptive or maladaptive coping mechanism?
    • By mikl_pls
      My mood has been absolutely deplorable for the past month or so. I honestly don't know how to begin to describe how bad it is. I have a lot of the "negative" symptoms, a profound deficit of positive affect. Nothing in life gives me pleasure, suicidal thoughts begin to surface, and I sometimes descend further into psychotic depression. These are my depressive episodes. I don't know how else to paint the picture more thoroughly because I never know what to say, and it really bothers me when I'm like that when I'm around my boyfriend. I want to talk, but I can never think of anything to say, so I rely on him to start conversations.
      I don't get it... Dopamine has been posited to be a central neurotransmitter in the pathenogenesis of anhedonia, and I'm on multiple meds that supposedly on their own and in combinations with other meds I'm taking can treat anhedonia. What am I missing??
      I'm on Dexedrine up to 60 mg as needed, Vyvanse 50 mg, Wellbutrin 200 mg, Viibryd 40 mg (increases dopamine via postsynaptic 5-HT1A receptor stimulation), Vraylar 3 mg... What else could possibly help?
      There's no relief in sight when I'm like this.
×
×
  • Create New...